Composition
1 effervescent tablet contains:
Active ingredients:
 Paracetamol 500 mg;
Chlorphenamine maleate 10 mg; Ascorbic acid 200 mg.
Auxiliary substances:
sodium bicarbonate;
citric acid;
sorbitol;
povidone;
sodium saccharinate;
sodium carbonate;
macrogol;
sodium lauryl sulfate;
lime flavor (aromatic fruit additive “Lime”).
Pharmacological action
Combined drug.
Paracetamol-has analgesic and antipyretic effects, eliminates headaches and other types of pain, reduces fever.
Ascorbic acid (vitamin C) — participates in the regulation of redox processes, carbohydrate metabolism, increases the body’s resistance.
Chlorphenamine-a blocker of H1-histamine receptors-has an anti-allergic effect, facilitates breathing through the nose, reduces the feeling of nasal congestion, sneezing, lacrimation, itching and redness of the eyes.
Indications
Infectious and inflammatory diseases (ARVI, flu), accompanied by:
- fever,
- joint and muscle pain,
- chills,
- headache,
- nasal congestion,
- sore throat and sinuses.
Use during pregnancy and lactation
Contraindicated during pregnancy and lactation.
Use in children
 Contraindicated in children under 15 years of age.
Children over 15 years of age – 1 tablet 2-3 times a day.
Contraindications
- Hypersensitivity to paracetamol, ascorbic acid, chlorphenamine or any other component of the drug.
- Erosive and ulcerative lesions of the gastrointestinal tract (in the acute phase).
- Severe renal and / or hepatic insufficiency.
- Alcoholism.
- Angle-closure glaucoma.
- Prostatic hyperplasia.
- Children’s age (up to 15 years).
- Pregnancy.
- Lactation period.
With caution:
- Renal and / or hepatic insufficiency.
- Glucose-6-phosphate dehydrogenase deficiency.
- Congenital hyperbilirubinemia:
- Gilbert’s syndrome.
- Dubin-Johnson syndrome.
- Rotor syndrome.
- Viral hepatitis.
- Alcoholic hepatitis.
- Advanced age.
Side effects
The drug is well tolerated in the recommended doses. In isolated cases, there are:
From the central nervous system: Â headache, feeling tired.
From the gastrointestinal tract: Â nausea, epigastric pain.
From the endocrine system: Â hypoglycemia (up to the development of coma).
From the side of hematopoietic organs:  anemia, hemolytic anemia (especially for patients with glucose-6-phosphate dehydrogenase deficiency); extremely rare — thrombocytopenia.
Allergic reactions: Â skin rash, pruritus, urticaria, angioedema.
Other services: Â hypervitaminosis, metabolic disorders, heat sensation, dry mouth, accommodation paresis, urinary retention, drowsiness.
All side effects of the drug should be reported to the doctor.
Interaction
Ethanol enhances the sedative effect of antihistamines. Antidepressants, antiparkinsonian drugs, and antipsychotics (phenothiazine derivatives ) increase the risk of side effects (urinary retention, dry mouth, constipation). Glucocorticosteroids-increase the risk of glaucoma.
When used concomitantly, it reduces the chronotropic effect of isoprenaline.
Reduces the therapeutic effect of antipsychotic drugs (neuroleptics) – phenothiazine derivatives, tubular resorption of amphetamine and tricyclic antidepressants.
Inducers of microsomal oxidation in the liver (phenytoin, ethanol, barbiturates, rifampicin, phenylbutazone, tricyclic antidepressants) increase the production of hydroxylated active metabolites, which causes the possibility of severe intoxication with small overdoses. Ethanol contributes to the development of acute pancreatitis.
Microsomal oxidation inhibitors (including cimetidine) reduce the risk of hepatotoxic effects.
Simultaneous use of the drug and diflunisal increases the concentration of paracetamol in the blood plasma by 50%, hepatotoxicity increases. Simultaneous use of barbiturates reduces the effectiveness of paracetamol, increases the excretion of ascorbic acid in the urine.
Paracetamol reduces the effectiveness of uricosuric drugs.
How to take, course of use and dosage
Adults and children over 15 years of age: inside 1 tablet 2-3 times a day. The interval between doses of the drug should be at least 4 hours.
The tablet should be completely dissolved in a glass (200 ml) of warm water (50-60 °C) and the resulting solution should be drunk immediately. It is better to take the drug between meals.
The maximum daily dose is 3 tablets.
The duration of admission without consulting a doctor is not more than 5 days when prescribed as an analgesic and 3 days as an antipyretic.
Use in special clinical cases
In patients with impaired liver or kidney function and in elderly patients, the interval between doses of the drug should be at least 8 hours.
Overdose
Overdose of the drug is caused by its constituent substances. The clinical picture of acute paracetamol overdose develops within 6-14 hours after use.
Symptoms of chronic overdose: Â they appear 2-4 days after increasing the dose of the drug.
Symptoms of acute overdose: Â includes gastrointestinal disorders (diarrhea, decreased appetite, nausea and vomiting, abdominal discomfort and / or abdominal pain), increased sweating.
Symptoms of chlorphenamine overdose: Â depression, seizures, and coma may occur.
Treatment: Â symptomatic.
Special instructions
You should consult your doctor when taking metoclopramide, domperidone, or colestyramine.
Under the influence of paracetamol and ascorbic acid, laboratory tests may be distorted (quantitative determination of glucose and uric acid in blood plasma, bilirubin, activity of “hepatic” transaminases, LDH).
With prolonged use in doses significantly higher than recommended, the likelihood of impaired liver and kidney function increases, and monitoring of the peripheral blood picture is necessary.
In order to avoid toxic liver damage, paracetamol should not be combined with the intake of alcoholic beverages, as well as taken by people who are prone to chronic alcohol consumption. The risk of developing liver damage increases in patients with alcoholic hepatosis.
Prescribing ascorbic acid to patients with rapidly proliferating and intensely metastatic tumors may worsen the course of the process. In patients with high iron content in the body, ascorbic acid should be used in minimal doses.
Form of production
Effervescent tablets
Storage conditions
At a temperature of 10-30 °C
Shelf life
3 years
Active ingredient
Paracetamol, Chlorphenamine, [Ascorbic Acid]
Dosage form
soluble tablets
Description
Pregnant women as prescribed by a doctor, Nursing mothers as prescribed by a doctor, Children over 12 years of age, For adults
Indications
Cold, Flu, Sore Throat, Runny Nose
Best price for Antigrippin, effervescent pills for adults, 30pcs in our online pharmacy!
Side effects of Antigrippin, effervescent pills for adults, 30pcs.
Reviews
There are no reviews yet